Alert archive / New Mexico / Wind Advisories in 2009
Wind Advisory 9, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Feb 23, 2009, 3:27 AM MST. It took effect at Feb 23, 2009, 12:00 PM MST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2009, 3:27 AM MST (10:27 UTC)
- In effect from
- Feb 23, 2009, 12:00 PM MST
- Expired
- Feb 23, 2009, 6:00 PM MST
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 231027 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 327 AM MST MON FEB 23 2009 ...STRONG WEST WINDS FAVORING THE MOUNTAINS AND EAST SLOPES TODAY... .AN UPPER LEVEL TROUGH WILL CROSS THE CENTRAL ROCKIES NORTH OF NEW MEXICO TODAY...WHILE THE JET STREAM ASSOCIATED WITH THIS TROUGH CROSSES NORTHERN PORTIONS OF NEW MEXICO. THE SANGRE DE CRISTO MOUNTAINS AND EAST SLOPES OF THE CENTRAL MOUNTAINS WILL BE FAVORED FOR WIND GUSTS UP TO 50 MPH THIS AFTERNOON. ABUNDANT HIGH CLOUDS MAY PREVENT THE STRONGEST WINDS FROM DROPPING TO LOWER ELEVATIONS FARTHER EAST. NMZ004-011-231900- /O.NEW.KABQ.WI.Y.0009.090223T1900Z-090224T0100Z/ SANGRE DE CRISTO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... MORIARTY/ESTANCIA 327 AM MST MON FEB 23 2009 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MST THIS AFTERNOON. WEST WINDS WILL STRENGTHEN DURING THE LATE MORNING WITH SPEEDS REACHING 25 TO 35 MPH WITH GUSTS UP TO 50 MPH DURING THE AFTERNOON. BLOWING DUST MAY DROP VISIBILITY BELOW ONE MILE AT TIMES IN DUST PRONE LOCATIONS. WIND SPEEDS WILL BEGIN TO DECREASE AROUND SUNSET...BUT BREEZY CONDITIONS ARE EXPECTED TO CONTINUE OVER THE HIGH TERRAIN TONIGHT. MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 44/SHY
1 follow-up statement
000 WWUS75 KABQ 231957 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1257 PM MST MON FEB 23 2009 ...STRONG WEST WINDS FAVORING THE MOUNTAINS AND EAST SLOPES TODAY... .AN UPPER LEVEL TROUGH WILL CROSS THE CENTRAL ROCKIES NORTH OF NEW MEXICO TODAY...WHILE THE JET STREAM ASSOCIATED WITH THIS TROUGH CROSSES NORTHERN PORTIONS OF NEW MEXICO. THE SANGRE DE CRISTO MOUNTAINS AND EAST SLOPES OF THE CENTRAL MOUNTAINS WILL BE FAVORED FOR WIND GUSTS UP TO 50 MPH THIS AFTERNOON. ABUNDANT HIGH CLOUDS MAY PREVENT THE STRONGEST WINDS FROM DROPPING TO LOWER ELEVATIONS FARTHER EAST. NMZ004-011-240100- /O.CON.KABQ.WI.Y.0009.000000T0000Z-090224T0100Z/ SANGRE DE CRISTO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... MORIARTY/ESTANCIA 1257 PM MST MON FEB 23 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. STRONG WEST WINDS WILL CONTINUE DURING THE LATE MORNING WITH SPEEDS REACHING 25 TO 35 MPH WITH GUSTS UP TO 50 MPH DURING THE AFTERNOON. BLOWING DUST MAY DROP VISIBILITY BELOW ONE MILE AT TIMES IN DUST PRONE LOCATIONS. WIND SPEEDS WILL BEGIN TO DECREASE AROUND SUNSET...BUT BREEZY CONDITIONS ARE EXPECTED TO CONTINUE OVER THE HIGH TERRAIN TONIGHT. MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Feb 23, 3:01 AM MST, 26 minutes earlier.
Area forecast discussion, Feb 23, 3:01 AM MST, 26 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 301 AM MST MON FEB 23 2009 CORRECTED TYPO IN FIRST PARAGRAPH HEADER .DISCUSSION... CURRENTLY...WEAK FLAT TOPPED RIDGE EXTENDS FROM BAJA TIP NORTHWARD ACROSS WESTERN NEW MEXICO TO SOUTHERN SASKATCHEWAN ON THE CANADIAN PRAIRIE. CLOSED LOW WINDING UP OFF THE OREGON COAST IN THE EASTERN PACIFIC WILL SHEAR EASTWARD ACROSS THE PACIFIC NORTHWEST OVER THE NEXT 24 HOURS. CIRCULATION ABOUT THIS FEATURE SLUICES CLOUD AND SPOTTY PRECIPITATION EASTWARD FROM CALIFORNIA ACROSS ARIZONA AND INTO NORTHERN AND WESTERN NEW MEXICO IN NEARLY ZONAL FLOW ALOFT. SURFACE LEE TROUGH CONTINUES TO DEVELOP ALONG EASTERN BORDER OF THE STATE...AND THE PLACEMENT OF THIS FEATURE WILL HAVE MUCH TO DO WITH WIND SPEED DISTRIBUTION AND MAGNITUDE THIS AFTERNOON WITH CONSEQUENCES FOR THE FIRE WEATHER FORECAST. OTHERWISE..TEMPERATURES RUNNING WELL ABOVE NORMAL FOR LAST WEEKS IN FEBRUARY...WITH DRY CONDITIONS WELL IN PLACE OVER SOUTHERN AND EASTERN PORTIONS OF THE FORECAST AREA. MODELS...GOOD CONSENSUS FOR THE WORK WEEK...WITH DIFFERENCES EMERGING FOR THE UPCOMING WEEKEND. WORK WEEK CONSENSUS SHEARS OUT PACIFIC NORTHWEST DISTURBANCE TO THE EAST...FLATTENING RIDGE OVER NEW MEXICO FOR ZONAL FLOW ALOFT DURING THE DAY TODAY. A COUPLE OF QUICK BLIPS SHOOTING EASTWARD TUESDAY AND WEDNESDAY WILL CREASE THE NORTHERN END OF THE STATE ALONG THE COLORADO BORDER...WITH RIDGE ATTEMPTING A SLOW REDEVELOPMENT NORTHWARD FROM CENTRAL MEXICO ACROSS THE STATE HEADING TOWARD THE WEEKEND. RIDGE PLACEMENT DISCREPANCIES EMERGE BY SATURDAY NIGHT...WITH GFS DIGGING A DEEPER TROUGH OVER CALIFORNIA COAST TO PUSH SOUTHWEST FLOW OVER NEW MEXICO AND DEVELOPING SPOTTY PRECIPITATION NORTH AND EAST FOR THE WEEKEND...AND EUROPEAN CENTER SOLUTION MAINTAINING NEAR ZONAL FLOW OVER THE STATE WITH CLOSED LOW OVER THE COLUMBIA RIVER ESTUARY IN THE PACIFIC NORTHWEST...A MUCH DRIER FORECAST FOR THE STATE. WILL SPLIT THE DIFFERENCE THIS ROUND AND LOOK FOR A MORE SOLID STORY IN FUTURE RUNS. SHORT TERM...TODAY THROUGH THURSDAY...SURFACE LOW DEEPENING OVER NORTHEAST NEW MEXICO COMBINED WITH AMPLE WESTERLY WIND SPEEDS ALOFT WILL PRODUCE AFTERNOON SURFACE WINDS TOPPING 30 KTS OVER THE PEAKS AND EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...AND OVER THE PLAINS EAST OF THE SANDIA-MANZANO MOUNTAINS THIS AFTERNOON...WITH WIND SPEEDS DROPPING OFF TO THE EAST ALONG THE INTERSTATE 40 CORRIDOR. WILL HOIST A WIND ADVISORY FOR THE SANGRE DE CRISTOS AND EAST CENTRAL PLAINS WITH MORNING ZONES WITH A POSSIBLE EASTWARD EXTENSION AS THINGS DEVELOP THIS AFTERNOON TOWARD THE INTERSTATE 25 CORRIDOR. WIND SPEEDS SUFFICIENT WITH HUMIDITIES BOTTOMING OUT IN THE LOW TEENS FOR WIDESPREAD CRITICAL FIRE WEATHER...AND FIRE WEATHER WATCH FOR NORTHEAST HIGHLANDS...ADJACENT PLAINS...CENTRAL MOUNTAINS AND EASTERN PLAINS WILL UPGRADE TO A RED FLAG WARNING WITH THE MORNING PACKAGE. ELSEWHERE...QUICK SHORTWAVE CROSSING THE WEST CENTRAL MOUNTAINS AND NORTHWEST PLATEAU GOOD FOR SOME ISOLATED SHOWERS...AND THESE WILL MOVE EASTWARD OVER THE NORTHERN MOUNTAINS THROUGH THE DAY BEFORE SHEARING INTO SOUTHERN COLORADO IN THE AFTERNOON. INTO TUESDAY...OVERNIGHT COLD FRONT DROPPING SOUTHWARD BY EARLY TUESDAY MORNING WILL DO LITTLE MORE THAN COOL OFF NORTHERN PORTIONS OF THE STATE...LEAVING POINTS SOUTH AND EAST WARM AND DRY. WITH SURFACE LOW SHIFTING EASTWARD TO TEXAS PANHANDLE AND FLOW ALOFT REMAINING STRONG...WILL SET FIRE WEATHER WATCH FOR TUESDAY AFTERNOON OVER THE SAME SPOTS AS MONDAY. TEMPERATURES REMAINING NEARLY TEN DEGREES ABOVE NORMAL. INTO WEDNESDAY...MODEST INCREASES IN ZONAL FLOW ALOFT WITH QUICK SHORTWAVE BLIP MOVING EASTWARD ACROSS NORTHERN END OF THE STATE WILL PRODUCE MORE ISOLATED PRECIPITATION FOR THE NORTHERN MOUNTAINS...BUT KEY STORY REMAINS FIRE WEATHER ISSUES AS SURFACE LOW PERSISTS OVER EASTERN NEW MEXICO BORDER COUNTRY. WARMING TREND WILL LEVEL OFF WELL ABOVE NORMAL ON WEDNESDAY...WITH LITTLE CHANGE TO LOW TEENS HUMIDITIES EAST AND SOUTH. GUSTY WINDS AND LOW HUMIDITIES SHOULD BRING YET ANOTHER DAY OF CRITICAL FIRE WEATHER FOR MIDWEEK. INTO THURSDAY...COOL FRONT DROPPING SOUTHWARD WILL TAKE EDGE OFF TEMPERATURES...BUT THESE WILL STILL REMAIN ABOVE NORMAL. SURFACE LOW REMAINING ON EASTERN BORDER WITH AMPLE WIND SPEEDS ALOFT WILL SET UP YET ANOTHER DAY OF CRITICAL FIRE WEATHER FOR SPOTS ACROSS THE EASTERN AND NORTHEAST PLAINS. LONGER TERM...FRIDAY THROUGH SUNDAY...SURFACE LOW REMAINING ALONG TEXAS PANHANDLE BORDER...SHOT OF COOLER AIR FRIDAY WILL PUSH TEMPERATURES BACK DOWN TOWARD SEASONAL NORMS AND TWEAK MINIMUM HUMIDITIES UP. AFTERNOON BREEZES WILL BE ENOUGH FOR SOME CRITICAL FIRE WEATHER ON FRIDAY OVER THE EASTERN PLAINS. WEAK RIDGE BUILDING NORTHWARD ON SATURDAY IN ADVANCE OF TROUGHINESS OFF THE WEST COAST WILL RETURN WARMING AND DRYING TREND TO THE STATE...BUT WEAKENED SURFACE PRESSURE GRADIENT SHOULD PROVIDE SOME RELIEF FROM ONGOING ROUNDS OF CRITICAL FIRE WEATHER...AND ISOLATED PRECIPITATION IS A POSSIBILITY FOR NORTHERN AND EASTERN PORTIONS OF THE STATE AS QUICK HITTER SHORTWAVES MOVE THROUGH THE FLOW WITH A LITTLE MORE MOISTURE TO WORK WITH. WINDS BACKING TO THE SOUTHWEST ON SUNDAY WILL PICK UP INCREASED SPEEDS ALOFT FOR A BREEZY ENDING TO THE WEEKEND...WITH A RETURN TO CRITICAL FIRE WEATHER CONDITIONS OVER THE EASTERN PLAINS...AND SOME POSSIBILITY OF ISOLATED CONVECTION WITH THE UPTICK IN DYNAMIC ASSISTANCE AND AVAILABLE MOISTURE ALOFT. SHY && .AVIATION... AN UPPER LEVEL TROUGH WILL TRAVERSE THE CENTRAL ROCKIES NORTH OF NM WITH A FEW SHOWERS POSSIBLE FROM THE CHUSKAS TO THE SAN JUANS AND NORTHWESTWARD MAINLY DURING THE DAY TODAY. THE LOW LEVELS OF THE ATMOSPHERE ARE QUITE DRY...SO PRECIPITATION HAS THE BEST CHANCE OF REACHING THE GROUND IN THE MOUNTAINS. THIS PATTERN WILL STEER THE POLAR JET STREAM ACROSS THE STATE WITH BREEZY TO WINDY CONDITIONS. THE STRONGEST WINDS WILL FAVOR THE RIDGETOPS OF THE NORTHERN AND CENTRAL MOUNTAINS TODAY...BEFORE SHIFTING TO THE CENTRAL AND SOUTHERN MOUNTAINS TUESDAY AS THE JET STREAM GRADUALLY SAGS SOUTHWARD. WIND SPEEDS IN THE LAS VEGAS TAF COULD BE 10 TO 15 KNOTS HIGHER THAT FORECASTED IF CLOUD COVER BREAKS UP ENOUGH TO ALLOW BETTER MIXING. NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z. 44 && .FIRE WEATHER... A CHAIN OF UPPER LEVEL TROUGHS WILL CONTINUE TO CROSS THE CENTRAL AND NORTHERN ROCKIES NORTH OF NEW MEXICO DURING THE WORK WEEK. THIS PATTERN WILL KEEP A GENERALLY BROAD AND DIFFUSE POLAR JET STREAM IN THE VICINITY OF NM. BREEZY TO WINDY CONDITIONS CAN BE EXPECTED EACH AFTERNOON...ESPECIALLY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. MEANWHILE...MINIMUM HUMIDITIES WILL DROP TO CRITICAL THRESHOLDS EACH AFTERNOON THROUGH AT LEAST THURSDAY OR FRIDAY IN SOUTHERN AND EASTERN ZONES. AREAS OF CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED IN THE EAST EACH AFTERNOON TODAY THROUGH THURSDAY...WITH THE MOST WIDESPREAD CRITICAL CONDITIONS EXPECTED TODAY AND POSSIBLY THURSDAY. THE RECENT GFS RUN BROUGHT THURSDAYS JET MAX THROUGH QUICKER...RESULTING IN A STRONGER WIND FORECAST FOR WEDNESDAY AND SOMEWHAT WEAKER WINDS FOR THURSDAY. THE LATEST MODEL RUN ALSO NO LONGER CALLS FOR A STRONGER BACK DOOR COLD FRONT TO DROP INTO THE EASTERN PLAINS THURSDAY NIGHT. THIS SOLUTION COULD LEAVE PARTS OF THE EAST VULNERABLE TO ANOTHER DAY OF CRITICAL FIRE WEATHER CONDITIONS ON FRIDAY. LATER MODEL RUNS MAY WELL REVERT TO THE PREVIOUS SOLUTION...WHICH HAD STRONGER WINDS THURSDAY AHEAD OF A BACKDOOR COLD FRONT THAT COULD MOISTEN THE EAST ON FRIDAY ABOVE CRITICAL THRESHOLDS. CONFIDENCE IN THE END OF WEEK FORECAST WILL GROW ONCE THE MODELS STOP FLIP FLOPPING. WITH THIS MORNINGS FORECAST PACKAGE WE WILL ISSUE A RED FLAG WARNING FOR LOCATIONS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN AND BELOW SIGNIFICANT SNOW PACK. WE WILL ALSO ISSUE A FIRE WEATHER WATCH FOR THE SAME AREA ON TUESDAY. WINDS MAY WEAKEN A BIT TUESDAY...WHILE SKIES WILL CLEAR IN THE WAKE OF TODAYS PASSING TROUGH ALOFT...WHICH WILL ALLOW DEWPOINTS TO CRATER. THE POTENTIAL EXISTS FOR MORE CRITICAL FIRE WEATHER CONDITIONS IN PARTS OF THE EAST WEDNESDAY...THURSDAY AND POSSIBLY FRIDAY. NEAR TERM IN THE NORTHWEST...THE FORECAST DOES CALL FOR A SLIGHT CHANCE OF SHOWERS ALONG AND NORTHWEST OF A LINE FROM THE CHUSKAS TO THE SAN JUANS...AS THE BOTTOM OF AN UPPER LEVEL TROUGH CLIPS THAT PART OF THE STATE. HOWEVER...LOW LEVELS OF THE ATMOSPHERE ARE EXPECTED TO REMAIN VERY DRY WITH MOST OF THE PRECIP FALLING AS VIRGA. PARTS OF THE HIGH TERRAIN COULD GET A LITTLE DAMP...BUT DONT EXPECT MUCH IN THE LINE OF SIGNIFICANT ACCUMULATIONS. SHOWERS MAY ALSO BE QUITE GUSTY...SERVING TO DRAG THOSE HIGHER MOMENTUM WINDS ALOFT DOWNWARD TO THE SURFACE. 44 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 63 35 64 34 / 10 0 0 0 GALLUP.......................... 64 30 65 32 / 10 0 0 0 GRANTS.......................... 67 30 67 30 / 0 0 0 0 GLENWOOD........................ 75 40 76 46 / 0 0 0 0 CHAMA........................... 55 25 56 24 / 20 5 0 0 LOS ALAMOS...................... 61 33 61 31 / 5 0 0 0 RED RIVER....................... 55 26 52 24 / 5 5 0 0 TAOS............................ 61 29 60 28 / 5 0 0 0 SANTA FE........................ 65 34 65 33 / 0 0 0 0 SANTA FE AIRPORT................ 66 36 66 34 / 0 0 0 0 ESPANOLA........................ 68 32 68 30 / 5 0 0 0 ALBUQUERQUE HEIGHTS............. 70 43 71 42 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 72 36 72 35 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 66 40 68 39 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 70 39 71 40 / 0 0 0 0 SOCORRO......................... 75 37 77 38 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 61 34 60 34 / 0 0 0 0 MORIARTY/ESTANCIA............... 68 33 69 30 / 0 0 0 0 CARRIZOZO....................... 74 37 76 42 / 0 0 0 0 RUIDOSO......................... 68 37 69 38 / 0 0 0 0 RATON........................... 67 31 68 33 / 0 0 0 0 LAS VEGAS....................... 67 38 68 35 / 0 0 0 0 ROY............................. 67 37 65 37 / 0 0 0 0 CLAYTON......................... 70 39 72 42 / 0 0 0 0 SANTA ROSA...................... 78 40 79 37 / 0 0 0 0 TUCUMCARI....................... 77 41 78 40 / 0 0 0 0 FORT SUMNER..................... 80 41 81 40 / 0 0 0 0 CLOVIS.......................... 78 41 79 40 / 0 0 0 0 PORTALES........................ 79 43 79 40 / 0 0 0 0 ROSWELL......................... 82 42 86 45 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ103-104-107-108. FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR THE FOLLOWING ZONES...NMZ103-104-107-108. WIND ADVISORY FROM NOON TODAY TO 6 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ004-011. && SHY/44
Hazardous weather outlook, Feb 22, 3:38 PM MST, 11 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 338 PM MST SUN FEB 22 2009 NMZ001>021-026-231300- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 338 PM MST SUN FEB 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...GUSTY WINDS AND LOW HUMIDITIES OVER EASTERN CURRY AND ROOSEVELT COUNTIES WILL PRODUCE AN ADDITIONAL HOUR OR TWO OF LOCALLY CRITICAL FIRE WEATHER CONDITIONS BEFORE WIND SPEEDS DECREASE AND HUMIDITIES RISE TO NEAR 20 PCT BY EARLY EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FIRE WEATHER WATCH IS IN EFFECT FROM LATE MONDAY MORNING THROUGH THE AFTERNOON FOR MUCH OF EAST CENTRAL NEW MEXICO. STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS FOR EAST CENTRAL NEW MEXICO NOT ONLY ON MONDAY...BUT TUESDAY AND THURSDAY AFTERNOONS AS WELL. A SMALL AREA OF CRITICAL FIRE WEATHER CONDITIONS AROUND CLINES CORNERS IS POSSIBLE WEDNESDAY AFTERNOON. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. SHY
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 7:57 AM MST | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 24 hr |
| Feb 23, 7:57 AM MST | Red Flag Warning | ABQ | Harding, San Miguel, Union | 10 hr |
Nearby
Wind Advisories in New Mexico, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.